MathSciNet Relay Station
MathSciNet bibliographic data
MR2519213 (2011f:57039) 57M99 (57N05)
Aarts, Jan; Brouwer, G.; Oversteegen, Lex G. Centerlines of regions in the sphere. Topology Appl. 156 (2009), no. 10, 1776–1785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement